PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 83 | 2 | 181-195
Tytuł artykułu

The distribution of second order linear recurrence sequences mod $2^m$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Czasopismo
Rocznik
Tom
83
Numer
2
Strony
181-195
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-05
Twórcy
  • Department of Mathematics, University of Maryland, College Park, Maryland 20742, U.S.A.
Bibliografia
  • [1] R. P. Brent, On the periods of generalized Fibonacci recurrences, Math. Comp. 63 (1994), 207.
  • [2] W. Carlip and E. Jacobson, A criterion for stability of two-term recurrence sequences modulo $2^k$, Finite Fields Appl. 2 (1996), 369-406.
  • [3] W. Carlip and E. Jacobson, Unbounded stability of two-term recurrence sequences modulo $2^k$, Acta Arith. 74 (1996), 329-346.
  • [4] E. Jacobson, Distribution of the Fibonacci numbers mod $2^k$, Fibonacci Quart. 30 (1992), 211-215.
  • [5] L. Kuipers and J. Shiue, A distribution property of the sequence of Fibonacci numbers, Fibonacci Quart. 10 (1972), 375-376.
  • [6] H. Niederreiter, Distribution of Fibonacci numbers mod $5^k$, Fibonacci Quart. 10 (1972), 373-374.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav83i2p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.